Alert archive / Puerto Rico / Small Craft Advisories in 2011
Small Craft Advisory 108, NWS JSJ
NWS JSJ issued this small craft advisory at Apr 20, 2011, 9:22 AM CDT. It took effect at Apr 21, 2011, 8:00 AM CDT. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Apr 20, 2011, 9:22 AM CDT (14:22 UTC)
- In effect from
- Apr 21, 2011, 8:00 AM CDT
- Expired
- Apr 22, 2011, 3:35 AM CDT
- In force
- 20 hr
- Issued by
- NWS JSJ
The text
As transmitted, in the capitals the NWS used until 2016.
562 WHCA72 TJSJ 201422 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1022 AM AST WED APR 20 2011 ...HAZARDOUS MARINE CONDITIONS ARE EXPECTED ACROSS THE OFFSHORE ATLANTIC WATERS BEGINNING TOMORROW MORNING... .HAZAROUS MARINE CONDITIONS ARE EXPECTED ACROSS THE OFFSHORE ATLANTIC WATERS BEGINNING TOMORROW MORNING DUE TO SEAS UP TO 7 FEET. STRONG SURFACE HIGH PRESSURE SPREAD ACROSS THE NORTH CENTRAL ATLANTIC...AND A PERSISTENT DEEP LAYERED TROUGH JUST NORTHEAST OF THE LESSER ANTILLES EXTENDING INTO THE CENTRAL ATLANTIC...WILL HELP TO MAINTAIN A LIGHT TO MODERATE TRADE WIND FLOW ACROSS THE LOCAL WATERS. AMZ710-202230- /O.NEW.TJSJ.SC.Y.0108.110421T1300Z-110422T0700Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1022 AM AST WED APR 20 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THURSDAY TO 3 AM AST FRIDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM THURSDAY TO 3 AM AST FRIDAY. * WAVES: SEAS WILL RANGE BETWEEN 5 AND 7 FEET THROUGH AT LEAST EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
7 follow-up statements
587 WHCA72 TJSJ 202044 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 444 PM AST WED APR 20 2011 ...HAZARDOUS MARINE CONDITIONS ARE EXPECTED ACROSS THE OFF SHORE ATLANTIC WATERS BEGINNING THURSDAY MORNING... .HAZAROUS MARINE CONDITIONS ARE EXPECTED ACROSS THE OFF SHORE ATLANTIC WATERS BEGINNING THURSDAY MORNING DUE TO SEAS UP TO 7 FEET IN NORTHEAST SWELLS. THESE NORTHEAST SWELLS DEVELOPED FROM THE COMBINATION OF STRONG SURFACE HIGH PRESSURE SPREAD ACROSS THE NORTH CENTRAL ATLANTIC...AND A PERSISTENT DEEP LAYERED TROUGH JUST NORTHEAST OF THE LESSER ANTILLES EXTENDING INTO THE CENTRAL ATLANTIC. AMZ710-210445- /O.CON.TJSJ.SC.Y.0108.110421T1300Z-110422T0700Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 444 PM AST WED APR 20 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THURSDAY TO 3 AM AST FRIDAY... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM 9 AM THURSDAY TO 3 AM AST FRIDAY. * WAVES: SEAS WILL RANGE BETWEEN 5 AND 7 FEET IN NORTHEAST SWELLS THROUGH AT LEAST EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
312 WHCA72 TJSJ 210238 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1038 PM AST WED APR 20 2011 ...HAZARDOUS MARINE CONDITIONS ARE EXPECTED ACROSS THE OFF SHORE ATLANTIC WATERS BEGINNING THURSDAY MORNING... .HAZAROUS MARINE CONDITIONS ARE EXPECTED ACROSS THE OFF SHORE ATLANTIC WATERS BEGINNING THURSDAY MORNING DUE TO SEAS UP TO 7 FEET IN NORTH NORTHEAST SWELLS. THESE SWELLS WERE GENERATED FROM THE COMBINATION OF STRONG SURFACE HIGH PRESSURE SPREAD ACROSS THE NORTH CENTRAL ATLANTIC...AND A PERSISTENT DEEP LAYERED TROUGH JUST NORTHEAST OF THE LESSER ANTILLES EXTENDING INTO THE CENTRAL ATLANTIC. AMZ710-211045- /O.CON.TJSJ.SC.Y.0108.110421T1300Z-110422T0700Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1038 PM AST WED APR 20 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THURSDAY TO 3 AM AST FRIDAY... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM 9 AM THURSDAY TO 3 AM AST FRIDAY. * WAVES: SEAS WILL RANGE BETWEEN 5 AND 7 FEET IN NORTHEAST SWELLS THROUGH AT LEAST EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
233 WHCA72 TJSJ 210810 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 410 AM AST THU APR 21 2011 ...HAZARDOUS MARINE CONDITIONS ARE EXPECTED ACROSS THE OFF SHORE ATLANTIC WATERS BEGINNING LATER THIS MORNING... .HAZAROUS MARINE CONDITIONS ARE EXPECTED ACROSS THE OFF SHORE ATLANTIC WATERS BEGINNING LATER THIS MORNING DUE TO SEAS UP TO 7 FEET IN NORTH NORTHEAST SWELLS. THESE SWELLS WERE GENERATED FROM THE COMBINATION OF STRONG SURFACE HIGH PRESSURE SPREAD ACROSS THE NORTH CENTRAL ATLANTIC...AND A PERSISTENT DEEP LAYERED TROUGH JUST NORTHEAST OF THE LESSER ANTILLES EXTENDING INTO THE CENTRAL ATLANTIC. AMZ710-211615- /O.CON.TJSJ.SC.Y.0108.110421T1300Z-110422T0700Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 410 AM AST THU APR 21 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 3 AM AST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 3 AM AST FRIDAY. * WAVES: SEAS WILL RANGE BETWEEN 5 AND 7 FEET IN NORTHEAST SWELLS THROUGH AT LEAST EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
598 WHCA72 TJSJ 211409 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1009 AM AST THU APR 21 2011 ...HAZARDOUS MARINE CONDITIONS ARE EXPECTED ACROSS THE OFF SHORE ATLANTIC WATERS THROUGH AT LEAST EARLY FRIDAY MORNING... .HAZAROUS MARINE CONDITIONS ARE EXPECTED ACROSS THE OFF SHORE ATLANTIC WATERS DUE TO SEAS UP TO 7 FEET IN NORTH NORTHEAST SWELLS. THESE SWELLS WERE GENERATED FROM THE COMBINATION OF STRONG SURFACE HIGH PRESSURE SPREAD ACROSS THE NORTH CENTRAL ATLANTIC...AND A PERSISTENT DEEP LAYERED TROUGH JUST NORTHEAST OF THE LESSER ANTILLES EXTENDING INTO THE CENTRAL ATLANTIC. AMZ712-715-212215- /O.EXB.TJSJ.SC.Y.0108.110421T1600Z-110422T0400Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- 1009 AM AST THU APR 21 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT AST TONIGHT... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT AST TONIGHT. * WAVES: SEAS WILL RANGE BETWEEN 5 AND 7 FEET IN NORTHEAST SWELLS THROUGH AT LEAST MIDNIGHT AST TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-212215- /O.EXT.TJSJ.SC.Y.0108.000000T0000Z-110422T1000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1009 AM AST THU APR 21 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM AST FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM AST FRIDAY. * WAVES: SEAS WILL RANGE BETWEEN 6 AND 8 FEET IN NORTHEAST SWELLS THROUGH AT LEAST EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
242 WHCA72 TJSJ 211951 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 351 PM AST THU APR 21 2011 ...HAZARDOUS MARINE CONDITIONS ARE EXPECTED ACROSS THE ATLANTIC WATERS THROUGH AT LEAST EARLY FRIDAY MORNING... .HAZAROUS MARINE CONDITIONS ARE EXPECTED ACROSS THE ATLANTIC WATERS DUE TO SEAS UP TO 8 FEET IN NORTH NORTHEAST SWELLS. THESE SWELLS WERE GENERATED FROM THE COMBINATION OF STRONG SURFACE HIGH PRESSURE SPREAD ACROSS THE NORTH CENTRAL ATLANTIC...AND A PERSISTENT DEEP LAYERED TROUGH JUST NORTH NORTHEAST OF PUERTO RICO EXTENDING INTO THE CENTRAL ATLANTIC. AMZ712-715-220400- /O.CON.TJSJ.SC.Y.0108.000000T0000Z-110422T0400Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- 351 PM AST THU APR 21 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT AST TONIGHT... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL MIDNIGHT AST TONIGHT. * WAVES: SEAS WILL RANGE BETWEEN 5 AND 7 FEET IN NORTHEAST SWELLS THROUGH AT LEAST MIDNIGHT AST TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-220400- /O.CON.TJSJ.SC.Y.0108.000000T0000Z-110422T1000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 351 PM AST THU APR 21 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST FRIDAY... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 6 AM AST FRIDAY. * WAVES: SEAS WILL RANGE BETWEEN 6 AND 8 FEET IN NORTHEAST SWELLS THROUGH AT LEAST EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
039 WHCA72 TJSJ 220204 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1004 PM AST THU APR 21 2011 ...HAZARDOUS MARINE CONDITIONS ARE EXPECTED ACROSS THE ATLANTIC WATERS THROUGH AT LEAST EARLY FRIDAY MORNING... .HAZAROUS MARINE CONDITIONS ARE EXPECTED ACROSS THE ATLANTIC WATERS DUE TO SEAS UP TO 8 FEET IN NORTH NORTHEAST SWELLS. THESE SWELLS WERE GENERATED FROM THE COMBINATION OF STRONG SURFACE HIGH PRESSURE SPREAD ACROSS THE NORTH CENTRAL ATLANTIC...AND A PERSISTENT DEEP LAYERED TROUGH JUST NORTH NORTHEAST OF PUERTO RICO EXTENDING INTO THE CENTRAL ATLANTIC. AMZ712-715-220400- /O.CON.TJSJ.SC.Y.0108.000000T0000Z-110422T0400Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- 1004 PM AST THU APR 21 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT AST TONIGHT... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL MIDNIGHT AST TONIGHT. * WAVES: SEAS WILL RANGE BETWEEN 5 AND 7 FEET IN NORTHEAST SWELLS THROUGH AT LEAST MIDNIGHT AST TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-221000- /O.CON.TJSJ.SC.Y.0108.000000T0000Z-110422T1000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1004 PM AST THU APR 21 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST FRIDAY... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 6 AM AST FRIDAY. * WAVES: SEAS WILL RANGE BETWEEN 6 AND 8 FEET IN NORTHEAST SWELLS THROUGH AT LEAST EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
021 WHCA72 TJSJ 220835 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 435 AM AST FRI APR 22 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... .THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT AT THIS TIME DUE TO DECREASING SEAS. AMZ710-220945- /O.CAN.TJSJ.SC.Y.0108.000000T0000Z-110422T1000Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 435 AM AST FRI APR 22 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL CRAFT ADVISORY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT AT THIS TIME DUE TO DECREASING SEAS. $$ HTTP://WEATHER.GOV/SANJUAN
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Apr 20, 8:35 AM CDT, 47 minutes earlier.
Area forecast discussion, Apr 20, 8:35 AM CDT, 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JUAN PR 935 AM AST WED APR 20 2011 .UPDATE...CURRENT SOUNDING CONFIRMS WEAKLY INCREASING MOISTURE WITH NORTHEAST FLOW IN THE LOWER LEVELS. HAVE ADJUSTED THE POP GRIDS TO REFLECT THE CONVECTION MORE FOCUSED IN THE SOUTH PORTION OF PUERTO RICO WITH LITTLE CHANGE TO THE U.S. VIRGIN ISLANDS. && .DISCUSSION...AM LEANING MORE TOWARD THE NAM SOLUTION AT THIS TIME WHICH DEVELOPS THE SURFACE LOW TO OUR NORTHEAST MORE AND BRINGS IT CLOSER TO PUERTO RICO AND THE U.S. VIRGIN ISLANDS. THIS ALSO AGREES MORE WITH THE ECMWF SOLUTION. ALSO THE HYDRO- METEOROLOGICAL PREDICTION CENTER ISSUED A VERY ILLUMINATING AND DETAILED RATIONALE FOR MORE SHOWERS IN THE SOUTH AND EAST PORTION OF PUERTO RICO DURING THE NEXT SEVERAL DAYS. WE ALSO CONCUR ON THE UNCERTAINTY OF THE PATTERN ON FRIDAY AND SATURDAY AS WELL. IN ADDITION...AM LEADING TOWARD THE BANDED NATURE OF THE SHOWERS APPROACHING THE ISLANDS FROM THE NORTH NORTHWEST DURING THE NEXT SEVERAL DAYS WHICH WILL HAVE THE MOST EFFECTS ON THE NORTH COAST OF PUERTO RICO. SOME INCREASE IN POPS WAS MADE THERE THURSDAY THROUGH SATURDAY DURING THE MORNING HOURS. && .AVIATION...EXPECT VFR CONDITIONS AT ALL TAF SITES EXCEPT TJPS BETWEEN 20/18-24Z. LLVL WINDS WILL BE GENERALLY NORTHEAST TO NORTH NORTHEAST AND LESS THEN 12 KNOTS BELOW 15 THOUSAND FEET. && .PREV DISCUSSION... /ISSUED 456 AM AST WED APR 20 2011/ SYNOPSIS...BROAD MID TO UPPER LEVEL TROUGH ACROSS THE NORTHWEST ATLANTIC CONTINUED TO SHOW SIGN OF AMPLIFICATION AND DEEPENING AS IT SLIDES EAST SOUTHEAST ACROSS THE ATLANTIC. BASE OF TROUGH NOW JUST NORTH OF THE GREATER ANTILLES BASED ON LATEST WATER VAPOR IMAGERY. EXPECT CONTINUED AMPLIFICATION OVER THE NEXT SEVERAL DAYS AS THIS FEATURE IS EXPECTED TO DIG SOUTHWARDS ACROSS HISPANIOLA AND INTO THE NORTHWEST CARIBBEAN BY THE END OF THE WEEK. DISCUSSION...CLEAR TO PARTLY CLOUDY SKIES PREVAILED ACROSS THE LOCAL FORECAST AREA THROUGH THE OVERNIGHT HOURS. THE DOPPLER RADAR IS SHOWING A SLIGHT INCREASE ON SHOWER ACTIVITY MAINLY ACROSS THE EASTERN SECTIONS OF PUERTO RICO AND THE NORTHERN USVI. SATELLITE AND RADAR IMAGES ARE SHOWING MORE SHOWERS OVER THE ATLANTIC WATERS THAT WILL MOVE ON SHORE THROUGH MID MORNING. LIGHT NORTH NORTHEAST WINDS WILL PREVAIL ACROSS THE LOCAL FORECAST AREA TODAY...GENERATING MOST OF THE AFTERNOON SHOWERS AND THUNDERSTORMS ACTIVITY ACROSS THE SOUTH AND THE SOUTHWEST PORTIONS OF PUERTO RICO. DUE TO LIGHT WINDS...THESE SHOWERS HAVE THE POTENTIAL TO GENERATE SIGNIFICANT RAINFALL ACCUMULATIONS THIS AFTERNOON. THE GFS AND THE NAM MODELS CONTINUE TO SUGGEST A SLIGHT INCREASE IN MOISTURE THURSDAY INTO FRIDAY...AS A SURFACE LOW DEVELOPS NORTH OF THE AREA. ALSO UPPER LEVEL CONDITIONS WILL BE FAVORABLE FOR THUNDERSTORMS DEVELOPMENT FOR THE PERIOD BETWEEN THURSDAY THROUGH SATURDAY. AVIATION...VFR CONDITIONS WILL PREVAIL ACROSS ALL TAF SITES THROUGH AT LEAST 20/18Z. BRIEF PERIODS OF MVFR CONDITIONS WILL BE POSSIBLE THIS AFTERNOON ACROSS TKPK...TNCM...AND TJPS IN SHOWERS. VCSH WILL PREVAIL ELSEWHERE. MARINE...LIGHT WINDS WILL PREVAIL ACROSS THE LOCAL WATERS TODAY. THE NORTHEAST WILL CONTINUE TO SUBSIDE TODAY. ANOTHER PULSE OF ENERGY WILL BE REACHING THE LOCAL WATERS ON THURSDAY. && .PRELIMINARY POINT TEMPS/POPS... SJU 85 71 82 72 / 30 10 10 10 STT 84 72 83 72 / 30 20 20 20 && .SJU WATCHES/WARNINGS/ADVISORIES... PR...SCA...AMZ710 9AM THU-3AM FRI. VI...SCA...AMZ710 9AM THU-3AM FRI. && 12/23
Hazardous weather outlook, Apr 20, 4:39 AM CDT, 4 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK FOR PUERTO RICO AND THE U.S. VIRGIN ISLANDS NATIONAL WEATHER SERVICE SAN JUAN PR 539 AM AST WED APR 20 2011 AMZ710>745-PRZ001>013-210945- SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS- 539 AM AST WED APR 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. AMZ715-725-VIZ001-002-210945- ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX- NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS- 539 AM AST WED APR 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Small Craft Advisories in Puerto Rico, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.